# SDR DALA13033969235

- Difficulty date: July 2, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 33,254 hours, 21,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   R & R BATTERY PACK AND CONTROLLER IAW AMM 33-51-03.  REPAIRED DAMAGED TERMINAL. OPS CHECKED GOOD.
